# SDR 2011FA0000001

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Aircraft time: 4,070 hours, 2,415 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0063
- Condition: Failed
- Location: Nlg
- Part time: 4,070 hours, 2,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LIFTOFF, FLIGHT CREW SELECTED GEAR UP. THE NLG WOULD NOT RETRACT AND THE NOSE GEAR DOORS WOULD NOT OPEN WITH THE "RETRACT COMMAND".  THE MAIN GEAR DID RETRACT.  FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AND RETURNED TO DEPARTURE AIRPORT WITH ALL LANDING GEAR INDICATING DOWN AND LOCKED.  AFTER LANDING, MX WAS UNABLE TO OPEN NLG DOOR WITH ELECTRICAL SELECTION VIA GROUND SERVICING SWITCH.  DOOR SELECTOR VALVE WAS CHECKED FOR ELECTRICAL CONTINUITY AND AN "OPEN" WAS DISCOVERED IN THE VALVE'S WINDINGS. REPLACED VALVE AND RETURNED ACFT TO SERVICE.
